Open Science Research Excellence
%0 Journal Article
%A Hadi Taghvafard
%D 2011 
%J  International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering
%B World Academy of Science, Engineering and Technology
%I International Science Index 55, 2011
%T A New Quadrature Rule Derived from Spline Interpolation with Error Analysis
%V 55
%X We present a new quadrature rule based on the spline
interpolation along with the error analysis. Moreover, some error
estimates for the reminder when the integrand is either a Lipschitzian
function, a function of bounded variation or a function whose
derivative belongs to Lp are given. We also give some examples
to show that, practically, the spline rule is better than the trapezoidal
%P 1004 - 1009